MathSciNet Relay Station
MathSciNet bibliographic data
MR951044 35Q20 (58F07)
Li, Yi Shen; Zhang, Li Ning A note on the super AKNS equations. J. Phys. A 21 (1988), no. 7, 1549–1552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement